MathSciNet Relay Station
MathSciNet bibliographic data
MR2498882 54H25 (47H10 54C60)
Altun, Ishak; Simsek, Hakan Some fixed point theorems on dualistic partial metric spaces. J. Adv. Math. Stud. 1 (2008), no. 1-2, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement